# SDR DALA2021011100166

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 61,064 hours, 22,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OVER WING EMERGENCY SIGN AT 17ABC INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT LOCATION M1694, PER B737 AMM 33-51.  OPERATIONS CHECK OK
